# SDR COMA9960103

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flexshaft
- Part number: 1217542
- Condition: Seperated
- Location: Rt Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER NR 2 FLEXSHAFT HAS STRAND SEPARATION.  REPLACED FLEXSHAFT.
